promotion image of download ymail app
Promoted
msbinky5 asked in HealthWomen's Health · 1 decade ago

Weight gain when I took the pill..?

Before I took the pill I was pretty skinny b/c I did have an eating disorder. So then I took the pill, gain ALOT of weight. I just stopped taking the pill two months ago. I was wondering if the weight will slowly come off (b/c the Pill is no longer in my syste,) also, or do I have to work extremely hard to take it off?

Update:

When I mean "The Pill", I am taking about birth control...

5 Answers

Relevance
  • Abby
    Lv 4
    1 decade ago
    Favorite Answer

    I'm sure you didn't gain all that weight from one day to another so likewise you will loose all that weigh slowly and permanently by changing your life style. Portion control, selectivity of foods base on nutrition and calories, and select an exercise regime to speed up your metabolism (one that you enjoy). GOOD LUCK! Your eating disorder is very broad so I couldn't comment on that however educate yourself and do not overlook the reasons or type of eating disorder you have.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    Eat nourishing food with plenty of fresh fruits and vegetables being part of it. Chew each morsel at least 32 times. This will activate signal to the brain as soon as u have had enough. Besides this change in eating style, take regular light exercises and brisk walks every day. U will be able to shed all extra weight gracefully and in a reasonable time span.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    You realize all those pills come with disclaimers like 'You must exercise and eat healthy in combination with this drug.' And they don't have to prove the drug in any ways.

    What happened was you thought it was magic pill and you started eating more. You have to eat less to lose weight. All those low carb, South Beach or whatever help you eat less. That's what all diets help you do is to eat less.

    Forget the pills and forget the TV ads. You have to eat less. If it is low carb that's great. Or other methods are ok long as not tooo extreme.

    • Commenter avatarLogin to reply the answers
  • 4 years ago

    that stuff screws with your hormones. optimistic it will enhance urge for nutrition which makes dropping weight a real *****, even nonetheless it additionally shops fat worse than prevalent. of path each and every lady is diverse. identity communicate on your rfile approximately finding a diverse bc approach. i heard the nuvaring is unquestionably good cuz its low dose hormones. good success.

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    the pill has so many side effects like breast cancer and ovarian cancer and cervical cancer.

    I think weight gain is very minor when compared to the complications.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.